Zur Statik der Strickleiter.

Walter Wunderlich

Mathematische Zeitschrift (1951/52)

  • Volume: 55, page 13-22
  • ISSN: 0025-5874; 1432-1823

How to cite


Wunderlich, Walter. "Zur Statik der Strickleiter.." Mathematische Zeitschrift 55 (1951/52): 13-22. <http://eudml.org/doc/169236>.

author = {Wunderlich, Walter},
journal = {Mathematische Zeitschrift},
keywords = {Differential Geometry in Euclidean Spaces},
pages = {13-22},
title = {Zur Statik der Strickleiter.},
url = {http://eudml.org/doc/169236},
volume = {55},
year = {1951/52},

AU - Wunderlich, Walter
TI - Zur Statik der Strickleiter.
JO - Mathematische Zeitschrift
PY - 1951/52
VL - 55
SP - 13
EP - 22
KW - Differential Geometry in Euclidean Spaces
UR - http://eudml.org/doc/169236
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.